MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART
Model Number XP-5000
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, acrobat-i positioner could not properly attach to the patient¿s heart during use.As a result, they provided a replacement unit.The issue did not affect the patient or the surgical procedure.There were no delays in the procedure.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,d9,g3,g6,h2,h3,h6,h11.The device was returned to the factory for evaluation on 05/26/2025.An investigation was conducted on 7/2/2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on the device.There were no visual defects observed on the device.A mechanical evaluation was conducted.The knob of the device was turned to tighten the flexarm link.The flexarm link did not tighten.A suction/vacuum strength test was performed per instructions of the vacuum leak test (mcv00001178), using calibrated vacuum weight tlt and calibrated pressure gauge.The device passed the vacuum leak test, good vacuum was obtained and the baffle head was able to lift the weight.Based on the returned condition of the device and the results of the investigation the reported failure "suction problem " was not confirmed, however, the analyzed failure "mechanical problem" was observed.A manufacturing engineering evaluation was conducted.The issue with the positioner not being able to attach to patient¿s heart was not confirmed.The complaint device did show signs of clinical use.The complaint device passed the suction/vacuum strength test per instructions of the vacuum leak test procedure mcv00001178.Therefore, suction problem was not confirmed as the vacuum was obtained and suction cup head was able to lift the weight and passed the vacuum leak test.During this investigation, complaints team observed a mechanical problem in the form of flex link arm not being able to tighten upon turning the knob to tighten the flex link arm and asked manufacturing engineering to further investigate.Manufacturing engineering investigated this potential mechanical failure by attaching the complaint device on the standard blade to replicate this mechanical failure of flex link arm not being able to tighten upon turning the knob in clockwise direction.Outcome of this test showed no sign of issues with complaint device being able to attach to the standard blade, remaining in locking position, and holding tension in the flex link arm upon turning the knob in clockwise direction.Therefore, mechanical failure of flex link arm not being able to tighten was not confirmed.Based on the manufacturing evaluation results, the reported failure "suction problem" was not confirmed and no analyzed failures were observed.The lot # 3000425826 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure or the analyzed failure.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT-I POSITIONER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22191203
Report Number2242352-2025-0000677
Device Sequence Number8594286
Product Code MWS
UDI-Device Identifier00607567700574
UDI-Public(01)00607567700574(10)3000425826(17)261009
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXP-5000
Device Catalogue NumberXP-5000
Device Lot Number3000425826
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown